This is the content shown to redirected users.
What can a bad experience on benzodiazepines feel like?
If you …
Feel dizzy or uncoordinated
Have mood swings
Experience low mood
Experience mild memory loss
Slur your speech
Try these things at home:
Are seeing double
Experience increased memory loss
Feel like you cannot swallow
Are unable to control movements
Have an irregular heartbeat
Make risky decisions or judgements
Have intense emotions
Have suicidal thoughts
Call a doctor or Healthline (0800 611 116)
They can talk you through the next steps.
Have severe tremors
Have chest pains
Experience severe emotional distress
Have breathing problems
Have a seizure
These are signs of an overdose. You or the people around you should act quickly.
If you experience unexpected or concerning effects from a benzo you can notify High Alert to help keep others safe.
A Reddit user talks about their experience taking a large dose of benzos:
“It’s like my brain body connection was totally unconnected and I could barely walk or talk.”
Wondering what happens if you need an ambulance during lockdown? Blake Murray from St John answers your questions.
It can be a bit weird adjusting back to life outside your bubble, so we’ve pulled togther a few key tips to help you out if you choose to use drugs.